# SDR F3LA200800195

- Difficulty date: April 20, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 21,497 hours, 8,472 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: D5211155400040
- Condition: Corroded
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSPECTION NOTED L2 DOOR SLIDE UPPER AFT MOUNT BRACKET HAD CORROSION.  MAINTENANCE REMOVED AND REPLACED L2 DOOR SLIDE UPPER AFT MOUNT BRACKET IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 51-42-11.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
